Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 6 Pack

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 6 Pack

Brand: Nurofen
Categories: Medications, Pain Relief
Catalogue ID:975777
Product Code: 9300711336308
Availability: In Stock
  • $4.99


This product has a maximum quantity of 2
Nuromol Tablets offers double action pain relief.

What this medicine is used for:


Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:


- Back pain.
- Period pain. 
- Cold & flu symptoms. 
- Muscular pain. 
- Sore throat. 
- Rheumatic pain & non-serious arthritic pain. 
- Dental pain.
- Migraine headache. 
- Tension headache.
- Headache.
8 hourly dosing.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 6 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


colloidal anhydrous silica croscarmellose sodium macrogol 3350 magnesium stearate microcrystalline cellulose polysorbate 80 polyvinyl alcohol purified talc stearic acid titanium dioxide

Take with water. Adults under 65 and children from 12 years: Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised to by a doctor.

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not give Nuromol tablets to children under 12 years. Do not use if: you are aged 65 years or over, you suffer asthma, you are pregnant or trying to become pregnant, you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure, you are allergic to ibuprofen, aspirin or other anti- inflammatory medicines, you are taking any other products containing ibuprofen, paracetamol or other anti- inflammatory medicines.

Tags: Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 6 Pack, 9300711336308, Pain Relief

Otrivin Adult Nasal Spray for Blocked Nose 10mL

Otrivin Adult Nasal Spray is a nasal decongestant that nasal decongestant that provides fast* relief..

$11.99
Best Price Ex Tax: $11.99

Nuromol 200mg Strong Pain Relief Tablets Ibuprofen/500mg Paracetamol 12 Pack

Nuromol contains two ingredients that together deliver temporary relief of acute (short term) pain a..

$8.99
Best Price Ex Tax: $8.99

Nurofen Core Tablets 200mg 96

Nurofen Tablets 96s provide effective relief from pain for up to 8 hours* based on a 2 tablet dose.N..

$22.99
Best Price Ex Tax: $22.99

Panadol Children 1 Month to 1 Year Baby Drops with Dosing Device Fever and Pain Relief 20ml

Children’s Panadol Colourfree liquid 1 Month – 1 Year is part of the Children’s Panadol range of par..

$8.49
Best Price Ex Tax: $8.49

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email